Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/101576
Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Osipov, A. V. | en |
dc.date.accessioned | 2021-08-31T14:58:14Z | - |
dc.date.available | 2021-08-31T14:58:14Z | - |
dc.date.issued | 2019 | - |
dc.identifier.citation | Osipov A. V. On the Hewitt realcompactification and τ-placedness of function spaces / A. V. Osipov. — DOI 10.21538/0134-4889-2019-25-4-177-183 // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2019. — Vol. 25. — Iss. 4. — P. 177-183. | en |
dc.identifier.issn | 1344889 | - |
dc.identifier.other | Final | 2 |
dc.identifier.other | All Open Access, Bronze | 3 |
dc.identifier.other | https://www.scopus.com/inward/record.uri?eid=2-s2.0-85078532077&doi=10.21538%2f0134-4889-2019-25-4-177-183&partnerID=40&md5=35dbfa309404e8a061cdb1678a4423d1 | |
dc.identifier.other | http://journal.imm.uran.ru/sites/default/files/content/25_4/TrIMMUrORAN_2019_4_p177_L.pdf | m |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/101576 | - |
dc.description.abstract | We study the relation between extensions of the Hewitt realcompactification type and spaces of strictly τ -F - functions. A criterion is obtained for the realcompleteness of the space of Baire functions of class α. It is proved that the space B(X, G) of Baire functions from a G-z-normal space X to a noncompact metrizable separable space G is Lindelöf if and only if X is countable. © 2019 Krasovskii Institute of Mathematics and Mechanics. All right reserved. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | ru | en |
dc.publisher | Krasovskii Institute of Mathematics and Mechanics | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | Tr. Inst. Mat. Meh. UrO RAN | 2 |
dc.source | Trudy Instituta Matematiki i Mekhaniki UrO RAN | en |
dc.subject | BAIRE FUNCTION | en |
dc.subject | HEWITT REALCOMPACTIFICATION | en |
dc.subject | REALCOMPLETE SPACES | en |
dc.subject | WEAK FUNCTIONAL TIGHTNESS | en |
dc.subject | Τ-PLACEDNESS | en |
dc.title | On the Hewitt realcompactification and τ-placedness of function spaces | en |
dc.title | О расширении Хьюитта и τ-расположенности функциональных пространств | ru |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.rsi | 41455534 | - |
dc.identifier.doi | 10.21538/0134-4889-2019-25-4-177-183 | - |
dc.identifier.scopus | 85078532077 | - |
local.contributor.employee | Osipov, A.V., Krasovskii Institute of Mathematics, Mechanics of the Ural Branch, Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation, Ural Federal University, Yekaterinburg, 620083, Russian Federation, Ural State University of Economicis, Yekaterinburg, 620144, Russian Federation | |
local.description.firstpage | 177 | - |
local.description.lastpage | 183 | - |
local.issue | 4 | - |
local.volume | 25 | - |
dc.identifier.wos | 000501769500019 | - |
local.contributor.department | Krasovskii Institute of Mathematics, Mechanics of the Ural Branch, Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation | |
local.contributor.department | Ural Federal University, Yekaterinburg, 620083, Russian Federation | |
local.contributor.department | Ural State University of Economicis, Yekaterinburg, 620144, Russian Federation | |
local.identifier.pure | 11465091 | - |
local.identifier.eid | 2-s2.0-85078532077 | - |
local.identifier.wos | WOS:000501769500019 | - |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
2-s2.0-85078532077.pdf | 188,29 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.